On finite isomorphically complete systems of tree automata

Gécseg, Ferenc and Imreh, Balázs: On finite isomorphically complete systems of tree automata. Acta scientiarum mathematicarum, (57) 1-4. pp. 497-502. (1993)

[img] Cikk, tanulmány, mű
math_057_497-502.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
Page Range: pp. 497-502
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 502. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15402

Actions (login required)

View Item View Item